MathSciNet Relay Station
MathSciNet bibliographic data
MR1302410 35Q53 (58F07)
Wang, X. P.; Ablowitz, M. J.; Segur, H. Wave collapse and instability of solitary waves of a generalized Kadomtsev-Petviashvili equation. Phys. D 78 (1994), no. 3-4, 241–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement